71.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Lupron injections and exemestane

1 REPLY 1
Shareena_BCN
Community Manager

Re: Lupron injections and exemestane

Thank you for your post @lranson you may find our Someone Like Me service helpful. The Someone Like Me service matches people affected by breast cancer to a trained volunteer who has experienced similar situations and concerns. Volunteers all have a personal experience of breast cancer and are able to offer personal support to those going through a similar experience, either by phone or email.

Best wishes,
Shareena
Forum Moderation Team 

 

lranson
Member

Lupron injections and exemestane

Hello. I am looking to hear from those who are on lupron monthly injections and aromatase inhibitor. I have been having muscle/joint aches daily; mostly upon waking and then at night when I’m trying to sleep. It’s like I have restless legs at time at night. And my tennis elbow is back again and I wonder if it’s the medicine. I also have periods of fatigue but I can’t tell if the injection is causing it or the pill. Was hoping to hear from anyone who has had this treatment. Thank you. 

luisa